# SDR UIEA2017021300179

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 58,553 hours, 42,390 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN OF ENGINES SMOKE FILLED THE COCKPIT, APU SHUTOFF ON ITS OWN.  PERFORMED CHAPTER 5 INSPECTION IAW AMM 21-00-21-862-051.
